Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Thinning of penis, early ejaculation, erectile dysfunction, have nocturnal emissions. Have given up masturbation. How can I overcome this?

Sir my age is 26.I have masterbated since 12 years.My pennis is thin and less than 5 inch.When pennis is excited the semen comes out within40 seconds.Even after 2 or 3 strokes of pennis with soft things the semen comes out very quickly.i suffer noctural pollution at night or even day.Recently i stop masturbation.Please give the proper treatment.
Asked On : Mon, 16 Jul 2012
Answers:  2 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi Tuhinnazir,


Welcome to healthcare magic!
I think you are engrossed with the ideation of sex and are having performance anxiety.
Masturbation is not a disease and it does not cause any effect on penis or body.
Size of penis which is more than 2inches is sufficient, with girth being unimportant.
It is the man behind the penis that is important and not the penis as such!
That the plain truth of sex, so build your confidence. Do work-out to build your physique and not the penis which is already good enough.
The masturbation is a strong stimulation and brings ejaculation early, in real sexual intercourse the same things do not remain the same.
You would be performing well I hope, just be confident and remain in good health.


I hope this advise would be helpful for you.

Still if you have any queries or doubts, please write me back,
I would be happy to solve them.

Wish you a great health!
Answered: Mon, 16 Jul 2012
I find this answer helpful
General & Family Physician Dr. Ganesh Dhakappa's  Response
Hi.
Thanks for choosing HCM.
You have to understand that the size & thickness of your penis is not the problem.
You have to seek medical help for early ejaculation, for which some good medicines are available. The doctor will check you up & decide on the required medication.
Stop smoking if you are a smoker.
Take care.
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor